# SDR SWAA2024031553528

- Difficulty date: February 18, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241AEF AT PASSENGER CABIN 2024-124216<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189520 DUE DATE: 17-JAN-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N:18196126; DUE DATE:26/MAR/24;[03] TOOL USED: SCALE P/N: SCA-301; S/N: AE-412135; DUE DATE: 04-APR-24.;[04] TOOL USED: SCALE P/N: CL5000 S/N:AE-408753 DUE DATE: 27-JUL-24.;[05] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 25-JAN-25;[06] REPAIRED FLOOR PANEL 241AEF AT PASSENGER CABIN IAW B737-700 SRM 53-00-05-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED RII.
